# SDR SWAA2025100607409

- Difficulty date: August 22, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLES ACCESS PANEL 193AR BODY FAIRING AT FUSELAGE EXTERIOR.   REPAIRED ACCES PANEL 193AR IAW SRM 51-70-05-2R-10 REPAIR 10 .
